Existence, uniqueness and optimal regularity results for very weak solutions to nonlinear elliptic systems

Bulíček M, Diening L, Schwarzacher S (2016)
Analysis & PDE 9(5): 1115-1151.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
We establish existence, uniqueness and optimal regularity results for very weak solutions to certain nonlinear elliptic boundary value problems. We introduce structural asymptotic assumptions of Uhlenbeck type on the nonlinearity, which are sufficient and in many cases also necessary for building such a theory. We provide a unified approach that leads qualitatively to the same theory as that one available for linear elliptic problems with continuous coeffcients, e.g. the Poisson equation. The result is based on several novel tools that are of independent interest: local and global estimates for (non)linear elliptic systems in weighted Lebesgue spaces with Muckenhoupt weights, a generalization of the celebrated div{curl lemma for identification of a weak limit in border line spaces and the introduction of a Lipschitz approximation that is stable in weighted Sobolev spaces.
Erscheinungsjahr
Zeitschriftentitel
Analysis & PDE
Band
9
Zeitschriftennummer
5
Seite
1115-1151
ISSN
PUB-ID

Zitieren

Bulíček M, Diening L, Schwarzacher S. Existence, uniqueness and optimal regularity results for very weak solutions to nonlinear elliptic systems. Analysis & PDE. 2016;9(5):1115-1151.
Bulíček, M., Diening, L., & Schwarzacher, S. (2016). Existence, uniqueness and optimal regularity results for very weak solutions to nonlinear elliptic systems. Analysis & PDE, 9(5), 1115-1151. doi:10.2140/apde.2016.9.1115
Bulíček, M., Diening, L., and Schwarzacher, S. (2016). Existence, uniqueness and optimal regularity results for very weak solutions to nonlinear elliptic systems. Analysis & PDE 9, 1115-1151.
Bulíček, M., Diening, L., & Schwarzacher, S., 2016. Existence, uniqueness and optimal regularity results for very weak solutions to nonlinear elliptic systems. Analysis & PDE, 9(5), p 1115-1151.
M. Bulíček, L. Diening, and S. Schwarzacher, “Existence, uniqueness and optimal regularity results for very weak solutions to nonlinear elliptic systems”, Analysis & PDE, vol. 9, 2016, pp. 1115-1151.
Bulíček, M., Diening, L., Schwarzacher, S.: Existence, uniqueness and optimal regularity results for very weak solutions to nonlinear elliptic systems. Analysis & PDE. 9, 1115-1151 (2016).
Bulíček, Miroslav, Diening, Lars, and Schwarzacher, Sebastian. “Existence, uniqueness and optimal regularity results for very weak solutions to nonlinear elliptic systems”. Analysis & PDE 9.5 (2016): 1115-1151.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1602.00119

Suchen in

Google Scholar